Please tell the group that grapefruit juice is best avoided when taking Norvir or have them check with their prescriber. Grapefruit may cause an elevation in Norvir blood levels. Since Norvir side effects are dose related, this could make increase the incidence of adverse reactions and tolerability
George Kress from Walgreens
I googled grapefruit norvir and found this on The Body:
Grapefruit juice (in extremes) can cause alterations in some drug levels, particularly in some medications metabolized by the liver. Because ritonavir (Norvir) and other protease inhibitors are metabolized by the same pathways as grapefruit juice, their combined use should be done with some modest caution. It’s likely that the grapefruit juice will increase the levels of the protease inhibitors that your taking, perhaps causing some excessive side effects or lab toxicities.
You’re unlikely to have any symptoms of this, but if your taking a Norvir-boosted PI, I’d certainly let your doctor know about the amount of grapefruit juice that you’re consuming.